# SDR AALA20180405004

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 15,634 hours, 6,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFTHAND TRANSITION "Z" ANGLE FOR FLOORBOARD SUPPORT FROM STATION 500D TO AFT WALL OF FORWARD CARGO. REPLACED "Z" ANGLE PER 51-00-05-10 AND SRM 53-00-53-2R AND DRAWING 143A7501.
